Home Print this page Email this page
Users Online: 294
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2013 | Volume:  2 | Issue Number:  1 | Page:  37-39


Five canalled and three rooted mandibular first molar: A rarity
Bhardwaj Vinay Kumar, Jhingta Pravesh, Negi Nishant, Sharma Deepak, Vaid Sanjeev, Fotedar Shailee, Abbot Sunil Kumar

Number of times this article was viewed 2736
Number of times this article has been printed  from the site 56
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal